# SDR AALA201712089023

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 49,117 hours, 20,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR SLIDE ACTIVATION BAR OUT OF HOLDERS. RESECURED AND STOWED R1 DOOR SLIDE ACTIVATION BAR IN HOLDERS PER MM 25-66-01.
